MathSciNet Relay Station
MathSciNet bibliographic data
MR1888278 (2002k:68082) 68Q30 (28A80 94A15)
Tadaki, Kohtaro A generalization of Chaitin's halting probability $\Omega$ and halting self-similar sets. Hokkaido Math. J. 31 (2002), no. 1, 219–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement